# SDR 96ZZZX4096

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109GP
- Make and model: Piper PA-28-161
- Aircraft serial: 287816287
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ring Nut
- Part number: K2406SAE2
- Condition: Defective
- Location: Fuel Primer
- Component: 451103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRIMER LOCKING RING NUT WAS MISSING APPROXIMATELY 180 DEGREES OF MATERIAL.  THIS PREVENTED THE PLUNGER FROM LOCKING IN.  THE NORMAL LOCKING AREA IS THE WIDTH OF THE PIN ON THE PLUNGER, THE AMOUNT OF LOCK MISSING WAS APPROXIMATELY 10 TIMES THE WIDTH OF THE PIN.
